# SDR 2006FA0000743

- Difficulty date: July 6, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 31708301
- Condition: Broken
- Location: Ac Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER ROTOR LEAD WIRES BROKEN AT CONNECTION TO DIODE. (K)
